# SDR 01FDEA00773

- Difficulty date: August 27, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 36,319 hours, 25,368 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR UPPER CUTOUT SILL BEAM CRACKED AT BS 606 BETWEEN STR 2L & 3L. REMOVED AND REPLACED BEAM PER EA 7-5310-33368.
